# SDR HEEA088428

- Difficulty date: August 2, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,876 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 7620902019048
- Condition: Broken
- Location: Crew Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DOOR FITTING BROKEN. SCRAPPED.
